# SDR WX0A2022121942171

- Difficulty date: December 14, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N279NV
- Make and model: Airbus A320-214
- Aircraft serial: 5250
- Aircraft time: 30,668 hours, 20,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 766575
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING OPS TEST OF THE EMERGENCY LIGHTS RECIEVED BAT/EPSU (11WL) EMER L CLASS 1 FAULT MESSAGE / R/R EPSU 11WL BATTERY IAW AMM 33-51-38-000/400-002-A. CHECKS GOOD"
